U.S. doctors online nowAsk doctors free
Niangua, MO
A 30-year-old female asked:

having lower back pain along with leg aches/ numbness and slight weakness for two weeks muscles are very tight and twitch. this happened a few days after a very long 15 hour car ride, and a week later another 15 car drive. likely cause?

1 doctor answer1 doctor weighed in
Dr. Steven Simon
Physical Medicine and Rehabilitation 38 years experience
Sciatica: While sciatica is common, this may well represent a radiculopathy (nerve root irritation). You will require a full examination with x Ray and or EMG to determine if there is nerve/muscle damage from spinal compression, peripheral nerve disease, or other cause of your symptoms. If you need to take another long ride, use a lumbar bolster and raise knees higher than hip joint with Foot lift.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

PA
A 32-year-old female asked:

Does Prozac (fluoxetine) cause Ultram to work better? I saw that Prozac (fluoxetine) increases opiod receptors in brain. Have back pain, osteoarthritis pain, foot nerve damage.

5 doctor answers15 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery 49 years experience
NO,There is a : Potential interaction between Prozac (fluoxetine) and ultram .There is a risk of developing serotonin syndrome when the two medications are taken together. Serotonin syndrome can be serious and even life threatening. It is the result of high levels of serotonin in the body. Serotonin syndrome is characterized by having at least three of these listed symptoms: tremor, shivering, agitation, diaphoresis fever.
A 26-year-old female asked:

My 11 month old son was diagnosed with an ear infection 2 days ago and was prescribed amoxicilin today I notice a rash on his face is this an allergic reaction?

2 doctor answers4 doctors weighed in
Dr. Paul Wright
Family Medicine 36 years experience
Possibly: Amoxicillin is a great for an ear infection. Yet, some people have allergies to penicillin. However, what makes this hard to answer is sometimes agents that cause ear infections can cause a rash too! if it is only a light red rash and he has no other signs of something bothering him, you can watch to see if it goes away.But if any sores are in his mouth or a high fever he must be seen right away.
A female asked:

I have this pain in the middle left side of my back that will not go away i've tried every pain med, nsaids, ibuprofen, naproxen, lidoderm patch...Help!?

2 doctor answers3 doctors weighed in
Dr. Bac Nguyen
Family Medicine 23 years experience
Get re-evaluated: It seems that your pain is distressing/frustrating you from lack of response from med..And possibly not knowing exactly why. I would recommend seeing your doc again and express your concern--he/she may send you for xray/mri, pt, add/change med, or send you to a specialist for additional eval/treatment. Best of luck.
Portage, IN
A 44-year-old female asked:

I've been working on my feet at a restaurant sometimes 8-10 hours a day every day. What can I do to relieve the pain on my big toe, heels and legs. It hurts to walk most times. I have good shoes with insoles and i've had to put cotton balls on the side of

3 doctor answers6 doctors weighed in
Dr. Ronald Oberman
Podiatry 31 years experience
Orthotics: Assuming you already have supportive shoes that fit properly, you will benefit from custom orthotics. These devices fit into shoes and are made to properly support your feet. The type of orthotic is dependent on your foot structure, activity and weight. Consult with a podiatrist.
Scottsboro, AL
A 29-year-old female asked:

Im being tested for overactive thyroid. The doctor put me on clonazepam and citalopram in the mean time for severe anxiety/panic attacks. Is severe weeakness a symptom of the thyroid or the meds?

1 doctor answer6 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Hard to say: Without knowing your thyroid test results, this is very hard to say. If the weakness onset was right after starting the medications, that may be the cause. If you have sever hyperthyroidism ( TSH is very low and your free thyroxine, t4, is very high), then your thyroid could be contributing. An evaluation by your doctor shoudl be able to tell the difference, or find another explanation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 16, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.